Free Access
Issue
ESAIM: M2AN
Volume 32, Number 3, 1998
Page(s) 359 - 389
DOI https://doi.org/10.1051/m2an/1998320303591
Published online 27 January 2017
  1. V.I. AGOSHKOV, Poincaré-Steklov's Operators and Domain Decomposition Methods in Finite Dimensional Spaces, in Glowinski, R. et al. eds, Domain Decomposition Methods for Partial Differential Equations, SIAM Philadelphia, (1988), 73-112. [MR: 972513] [Zbl: 0683.65097]
  2. F. ASSOUS, P. Jr. CIARLET, J. SEGRÉ and E. SONNENDRÜCKER. In préparation.
  3. F. ASSOUS, P. Jr. CIARLET and E. SONNENDRÜCKER, Résolution des équations de Maxwell dans un domaine avec un coin rentrant. C. R. Acad. Sc. Paris Serie I 323 (1996) 203-208. [MR: 1402544] [Zbl: 0855.65131]
  4. F. ASSOUS, P. Jr. CIARLET and E. SONNENDRÜCKER, Résolution des équations de Maxwell dans un domaine 2D avec coins rentrants Partie I: Modélisation avec condition aux limites de type conducteur parfait, CEA, Technical Report, CEA-N-2813 (1996).
  5. F. ASSOUS, P. DEGOND, E. HEINTZÉ, P.-A. RAVIART and J. SEGRÉ, On a Finite Element Method for Solving the Three-Dimensional Maxwell Equations, J. Comput. Phys. 109 (1993), 222-237. [MR: 1253460] [Zbl: 0795.65087]
  6. I. BABUSKA, The finite element method with Lagrange multipliers, Numer. Math., 20 (1973), 179-192. [EuDML: 132183] [MR: 359352] [Zbl: 0258.65108]
  7. I. BABUSKA, R. B. KELLOG and PITKÄRANTA, Direct and inverse error estimates for finite elements with mesh refinements, Numer. Math., 33 (1979), 447-471. [EuDML: 132654] [MR: 553353] [Zbl: 0423.65057]
  8. I. BABUSKA and H.-S. OH, The p-Version of the Finite Element Method for Domains with Corners and for Infinite Domains, Numer. Methods Partial Differential Equations, 6 (1990), 371-392. [MR: 1087251] [Zbl: 0717.65084]
  9. F. BREZZI, On the existence uniqueness and approximation of saddle point problems arising from Lagrange multipliers, RAIRO Anal. Numer. (1974), 129-151. [EuDML: 193255] [MR: 365287] [Zbl: 0338.90047]
  10. W. CAI, H. C LEE and H.-S. OH, Coupling of Spectral Methods and the p-Version of the Finite Element Method for Ellitic Boundary Value Problems Containing Singularities, J. Comput. Phys. 108 (1993), 314-326. [MR: 1242954] [Zbl: 0790.65093]
  11. M. CESSENAT, Sur quelques opérateurs liés à l'équation de Helmholtz en coordonnées polaires, transformation H.K.L., C. R. Acad. Sci. Paris, Serie I 309 (1989), 25-30. [MR: 1004933] [Zbl: 0694.35040]
  12. M. CESSENAT, Résolution des problèmes de Helmholtz par séparation des variables en coordonnées polaires, C. R. Acad. Sci. Paris, Série I 309 (1989), 105-109. [MR: 1004950] [Zbl: 0688.35020]
  13. P. Jr. CIARLET, Tools for solving the div-curl problem with mixed boundary conditions in a polygonal domain. In preparation.
  14. P. Jr. CIARLET and J. ZOU, Finite Element Convergence for the Darwin Model to Maxwell's Equations, M2AN 7, 30(1996). [Zbl: 0887.65121]
  15. M. COSTABEL, A Remark on the Regularity of Solutions of Maxwell's Equations on Lipschitz Domains, Math. Meth. Appl. Sci. 12, 2 (1990), 365-368. [MR: 1048563] [Zbl: 0699.35028]
  16. M. COSTABEL, A Coercive Bilinear Form for Maxwell's Equations, J. Math. Anal. and Appl. 157, 2 (1991), 527-541. [MR: 1112332] [Zbl: 0738.35095]
  17. M. COSTABEL and M. DAUGE, Stable Asymptotics for Elliptic Systems on Plane Domains with Corners, Comm. PDE 19, 9 & 10 (1994), 1677-1726. [MR: 1294475] [Zbl: 0814.35024]
  18. C. L. COX and G. J. FIX, On the accuracy of least square methods in the presence of corner singularities, Comp. Math. Appl. 10, (1984), 463-471. [MR: 783520] [Zbl: 0573.65081]
  19. M. DAUGE, (1988), Elliptic boundary value problems on corner domains, Lecture Notes in Mathematics, 1341, Springer Verlag, Berlin. [MR: 961439] [Zbl: 0668.35001]
  20. G. J. FIX (1986), Singular finite element method, in D. L. Doyer, M. Y. Hussami and R. G. Voigt (eds), Proc. ICASE Finite Element Theory and Application Workshop, Hampton, Virginia, Springer Verlag, Berlin, pp. 50-66. [MR: 964480] [Zbl: 0727.73070]
  21. G. J. FIX, S. GULATI and G. I. WAKOFF, On the use of singular function with finite element approximation, J Comp. Phys. 13, (1973), 209-228. [MR: 356540] [Zbl: 0273.35004]
  22. P. GÉRARD and G. LEBEAU, Diffusion d'une onde par un coin, J. Amer. Math. Soc. 6 (1993), 341-424. [MR: 1157289] [Zbl: 0779.35063]
  23. V. GIRAULT and P.-A. RAVIART (1986), Finite Element Methods for Navier-Stokes Equations, Springer Series in Computational Mathematics, Springer Verlag, Berlin. [MR: 851383] [Zbl: 0585.65077]
  24. D. GIVOLI, L. RIVKIN and J. B. KELLER, A Finite Element Method for Domains with Corners, Int. J. Numer. Methods Eng. 35 (1992), 1329-1345. [MR: 1184244] [Zbl: 0768.73072]
  25. P. GRISVARD (1985), Elliptic Problems in nonsmooth domains, Monographs and studies in Mathematics, 24, Pitman, London. [MR: 775683] [Zbl: 0695.35060]
  26. P. GRISVARD (1992), Singularities in boundary value problems, RMA 22, Masson, Paris. [MR: 1173209] [Zbl: 0766.35001]
  27. T. J. R. HUGHES and J. E. AKIN, Techniques for developing "special" finite element shape functions with particular reference to singularities, Int. J. Numer. Methods Eng. 15 (1980), 733-751. [MR: 580355] [Zbl: 0428.73074]
  28. J. B. KELLER and D. GIVOLI, An Exact Non-Reflecting Boundary Condition, J. Comp. Phys. 82 (1988), 172-192. [MR: 1005207] [Zbl: 0671.65094]
  29. O. LAFITTE, The wave diffracted by a wedge with mixed boundary conditions, SIAM Annual Meeting, Stanford (1997). [MR: 1635365] [Zbl: 0963.78018]
  30. O. LAFITTE, Diffraction par une arête d'une onde électromagnétique normale à l'arête, in préparation.
  31. J.-L. LIONS and E. MAGENES (1968), Problèmes aux Limites Non Homogènes et Applications, Dunod, Paris. [Zbl: 0165.10801]
  32. M. MOUSSAOUI, Espaces H(div, curl, Ω) dans un polygone plan. C. R. Acad. Sc. Paris, Série I 322 (1996) 225-229. [MR: 1378257] [Zbl: 0852.46034]
  33. J. C. NÉDÉLEC, Mixed Finite Elements in R3, Numer. Math. 35 (1980), 315-341. [EuDML: 186293] [MR: 592160] [Zbl: 0419.65069]
  34. D. PATHRIA and E. KARNIADAKIS, Spectral Element Methods for Elliptic Problems in Nonsmooth Domains, J. Comput. Phys. 122 (1995), 83-95. [MR: 1358523] [Zbl: 0844.65082]
  35. C. WEBER, A local compactness theorem for Maxwell's equations, Math. Meth. Appl. Sci. 2 (1980), 12-25. [MR: 561375] [Zbl: 0432.35032]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you